QIU Jing-hua, HAN Bin. On lim f(x)g(x)[J]. Journal of Yellow River Conservancy Technical Institute, 2001, 13(4): 38-39,43. DOI: 10.13681/j.cnki.cn41-1282/tv.2001.04.015
    Citation: QIU Jing-hua, HAN Bin. On lim f(x)g(x)[J]. Journal of Yellow River Conservancy Technical Institute, 2001, 13(4): 38-39,43. DOI: 10.13681/j.cnki.cn41-1282/tv.2001.04.015

    On lim f(x)g(x)

    • limf(x)g(x) is discussed here by means of function substitution. For it, two propositions and the proofs are given, and examples are taken to explain the use of substitution method.
    • loading

    Catalog

      Turn off MathJax
      Article Contents

      /

      DownLoad:  Full-Size Img  PowerPoint
      Return
      Return